Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pickers nodule in scalp. Excessive hair loss, itching. Low kidney function. Possible treatment?

I have what I believe is a pickers nodule in my scalp . Had one removed surgically several years ago, but since then no doctor has been able to help me. I haven t seen anyone in awhile since I was getting no help but will see specialist in July (earliest appt.). Meanwhile I have a lot of hair loss in the area where the nodule is maybe due to so much itching. I also have low kidney function (late stage 3 renal failure possibly into stage 4 now since haven t seen my Nephrologist for several years either. I really want some type of treatment to alleviate the itch. It is spreading and I am embarrased about loss of hair.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You seem to have scalp prurigo.

It may be due to mental sttress.

You are having severe itching on scalp,hair loss and renal disease.

You avoid stress and worries.

Take antihistaminics to relieve itching.

Avoid oral steroids , as you have renal dysfunction.

You may take intralesiona steroid injection.

Itching may be relieved.

Take biotin to improve hair growth.

You consult nephrologist for renal complaints.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor